# SDR DHL9772716C

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT ELEVATOR BOB WEIGHTS HAVE CRACKED COVERINGS.  REPLACED BOB WEIGHTS PER SRM 51-10-1.
